Advances in Operator Theory

Projections and isolated points of parts of the spectrum

Pietro Aiena and Salvatore Triolo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎‎In this paper‎, ‎we relate the existence of certain projections‎, ‎commuting with a bounded linear operator $T\in L(X)$ acting on Banach space $X$‎, ‎with the generalized Kato decomposition of $T$‎. ‎We also relate the existence of these projections with some properties of the quasi-nilpotent part $H_0(T)$ and the analytic core $K(T)$‎. ‎Further results are given for the isolated points of some parts of the spectrum‎.

Article information

Source
Adv. Oper. Theory, Volume 3, Number 4 (2018), 868-880.

Dates
Received: 17 April 2018
Accepted: 13 July 2018
First available in Project Euclid: 27 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1532656921

Digital Object Identifier
doi:10.15352/aot.1804-1348

Mathematical Reviews number (MathSciNet)
MR3856179

Zentralblatt MATH identifier
06946384

Subjects
Primary: 47A10: Spectrum, resolvent
Secondary: 47A11‎ ‎47A53‎ ‎47A55

Keywords
Kato decomposition ‎localized SVEP‎ ‎spectrum

Citation

Aiena, Pietro; Triolo, Salvatore. Projections and isolated points of parts of the spectrum. Adv. Oper. Theory 3 (2018), no. 4, 868--880. doi:10.15352/aot.1804-1348. https://projecteuclid.org/euclid.aot/1532656921


Export citation

References

  • P. Aiena, Fredholm and local spectral theory, with application to multipliers, Kluwer Acad. Publishers, 2004.
  • P. Aiena, M. L. Colasante, and M. Gonzalez, Operators which have a closed quasi-nilpotent part, Proc. Amer. Math. Soc. 130 (2002), no. 9, 2701–2710.
  • P. Aiena and J. E. Sanabria, On left and right poles of the resolvent, Acta Sci. Math. (Szeged) 74 (2008), 669–687.
  • M. Cvetković, On upper and lower generalized Drazin invertible operators, Funct. Anal. Approx. Comput. 7 (2015), no. 3, 67–74.
  • M. P. Drazin, Pseudoinverse in associative rings and semigroups, Amer. Math. Monthly, 65 (1958), 506–514.
  • N. Dunford, Spectral theory I. Resolution of the identity, Pacific J. Math. 2 (1952), 559–614.
  • N. Dunford, Spectral theory II. Resolutions of the identity. Pacific J. Math. 2 (1952), 559–614.
  • N. Dunford, Linear operators, Part III, Spectral theory, Wiley Interscience, New York 1971.
  • M. Gonzalez, M. Mbekhta, and M. Oudghiri, On the isolated points of the surjectivity spectrum of a bounded operator, Proc. Amer. Math. Soc. 36 (2008), no. 10, 3521–3528.
  • H. G. Heuser, Functional analysis, Translated from the German by John Horváth, A Wiley-Interscience Publication, John Wiley & Sons, Ltd., Chichester, 1982.
  • K. M. Hocine. M. Benharrat, and B. Messirdi, Left and right generalized Drazin invertible operators, Liner Multilinear Algebra 63 (2008), no. 8, 1635–1648.
  • J. J. Koliha, Isolated spectral points Proc. Amer. Math. Soc. 124 (1996), no. 11, 3417–3424.
  • J. J. Koliha, A generalized Drazin inverse Glasgow Math. J. 38 (1996), no. 3, 367–381.
  • J. P. Labrousse Les opérateurs quasi-Fredholm (French) [[Quasi-Fredholm operators: a generalization of semi-Fredholm operators]], Rend. Circ. Mat. Palermo (2) 29 (1980), no. 2, 161–258.
  • K. B. Laursen and M. M. Neumann Introduction to local spectral theory, London Mathematical Society Monographs. New Series, 20. The Clarendon Press, Oxford University Press, New York, 2000.
  • M. Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux (French) [[Generalization of the Kato decomposition to paranormal and spectral operators]], Glasgow Math. J. 29 (1987), 159–175.
  • M. Oudghiri Weyl's and Browder's theorem for operators satisfying the SVEP, Studia Math. 163 (2004), no. 1, 85–101.
  • C. Schmoeger On isolated points of the spectrum of a bounded operator, Proc. Amer. Math. Soc. 117 (1993), no. 3, 715–719.